# SDR SWAA2024092322980

- Difficulty date: August 5, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 57,915 hours, 34,799 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING TE: DEFLECTION CONTROL RIB; FIXED UPPER PANEL TRANSVERSE SUPPORT O/B RIVET HAS CRACK.<[01] REMOVED AND REPLACED LT WING DEFLECTION CONTROL RIB FIXED UPPER PANEL TRANSVERSE SUPPORT IAW SRM 51-40-02-0G-0
